# SDR CA981113028

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Flaps
- Part time: 8,619 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT AT 6,000 FEET AND 200 KNOTS AT FLAP SELECTION 8, FLAPS DID NOT TRAVEL AND FLAP FAIL MESSAGE CAME ON.  QUICK REF. PROCEDURE CARRIED OUT AND AIRCRAFT LANDED FLAPLESS.  AD CF-98-14 CARRIED OUT, AND BOTH BRAKE AND POSITION SENSING UNITS CHANGED..  PART TC:  7,751.
